Need Some Advice On How To Distract From Withdrawal Symptons

I have been tapering off anti-depressants for the past 3-4 months and this is the first week i'm off. I didn't have issues with reducing the dosage except maybe a little bit anxiety of going off. Now that I have stopped I'm having withdrawal symptoms I think. I didn't connect it to stopping my pills until I did a search last night online. I was really worried that I was relapsing to my depression, but it looks like this withdrawal can be normal. I called my psych last night to see if I should go back on and try to go to half the lowest dose I was on, but I haven't heard back from her and this weekend is looking long. At least during the week I have work to distract me.

I've had flu like symptoms of fatigue/exhaustion, been a little moody, I've had some of the head tingling and headaches, but the worst has been sort of the agitation feeling where i feel like something is tingling below the skin on my arms. It is driving me a little crazy. I can shake it out a little dancing or just jumping around for a while, but it keeps coming back.

Has anyone found anything that helped them through this time? Anything like massage or heat treatments or anything? I bought some Nature's Way Alive Women's Energy vitamins that have extra vitamin B in them which is supposed to help brain function. How long did it last? I'm tempted to just deal with it if it will only last a couple weeks and it will happen again even with going down from a lower dose. My doctor had talked a little bit about not stopping suddenly, but I have been tapering for months and we didn't talk extensively about the risks given the success I've had with tapering.

Would love to hear how other people deal!!
tryingtogetoff tryingtogetoff
31-35
1 Response May 5, 2012

I did it that quickly the first time I went off antidepressants, and it was terrible, so I went back on them again, and spent two years weaning myself off them. Then, I was fine.